MathSciNet Relay Station
MathSciNet bibliographic data
MR2354338 (2008g:93183) 93E11 (93C23)
He, Xiao; Wang, Zidong; Zhou, D. Robust $H\sb \infty$ filtering for networked systems with multiple state delays. Internat. J. Control 80 (2007), no. 8, 1217–1232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement